We report a case of amiodarone-induced epididymitis and review the pertinent literature. This disease is currently a diagnosis of exclusion and is believed to be self-limiting. We found new evidence for the pathological diagnosis and identified amiodarone-like crystals in the epididymis as a pathological mechanism of this disease. This case also suggests that amiodarone-induced epididymitis is not self-limiting. Continued use of amiodarone according to the current guidelines led to a bilateral epididymectomy. We recommend withdrawal or reduction of amiodarone dosage immediately once the signs and symptoms of epididymitis present in this population of patients. When epididymitis does not seem to be caused by an infection or any other identifiable etiology, this should not be overlooked by the cardiologist, urologist or general practitioner. These findings and recommendations should help reduce the suffering of patients and improve their clinical outcomes.